# SDR DALA1227790926

- Difficulty date: April 6, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 807-1032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BTW BS 807-1032 X55, OUT OF LIMITS.  CABIN SEAT TRACK FROM STA798-1033 X55 TO BE REPLACED.
